# SDR SWIA971283

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controler
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO CABIN PRESSURIZATION SYSTEM FAILED.  RETURNED TO EKO.  REPLACED CABIN PRESS CONTROL,  OPS CHECKS GOOD.
